Subanalytic version of Whitney's extension theorem

Tom 124 / 1997

Krzysztof Kurdyka, Wiesław Pawłucki Studia Mathematica 124 (1997), 269-280 DOI: 10.4064/sm-124-3-269-280

Streszczenie

For any subanalytic $C^k$-Whitney field (k finite), we construct its subanalytic $C^k$-extension to $ℝ^n$. Our method also applies to other o-minimal structures; e.g., to semialgebraic Whitney fields.

Autorzy

  • Krzysztof Kurdyka
  • Wiesław Pawłucki

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek